# SDR CALA2017070702100

- Difficulty date: July 4, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 61,689 hours, 12,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 70317
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 2 AFT AREA EMERGENCY CEILING LIGHT FOUND DIM. ZONE 2 AFT AREA EMERGENCY CEILING LIGHT BATTERY(M33404) REPLACED AND TESTED NORMAL AMM 33-51-06.
